I have this rash on the top of my feet, mostly on my toes, just on top not between them and they get very red and burn. I have tried just about everything to get rid of it, but to no avail. Please help!
Chelsie from Calif
You are not alone girlfriend, I have the same darn thing! It is only on the top part of my big toes from the knuckle part up. Sometimes it itches something terrible, other times it just looks red, sometimes it gets to looking purple. I have no idea what it could be. I have had it for several years now. It sometimes blisters up and gets really puffy. It doesn't really hurt though. I have asked my Doc and he has no idea. (05/06/2005)
I suggest you go to the doctor. (05/06/2005)
Do you get this rash only when your feet have been exposed to the sun? If so, then you have sun poisoning. I have it on my left arm (only) and, if I don't cover my arm while outside and when driving, it will turn red, welt up and itch terribly. (05/06/2005)
I have the same thing, but it is on both index fingers, and itches like crazy! I thought it was a food allergy because my friend had it every time she ate acidic foods.
Benadryl or another antihistamine should help; I am allergic to them so I use calamine lotion. It might help some, but not a lot. Also keep them very clean and dry, maybe use a little antifungal
powder, but not the cream as that makes it itch more. Drinking a lot of water also seems to help, and yes the sun makes it much worse. Good luck. (05/06/2005)
I have found that Palmolive original dish liquid helps for rashes. It sounds crazy, but my daughter got a rash on vacation and we went to the doctor several times and none of his expensive medication worked. A neighbor told us to wash with the Palmolive and it healed it up in a few days and has never returned. (05/07/2005)
I had very similar problems for years! I finally figured it out myself. I am allergic to aspirin. I would get itchy welts/hives behind my knees, on my scalp, under my waistband, and under my watchband. So I avoided aspirin. But I still had a problem, especially on top of my feet and toes. The itching almost drove me crazy! These "itchy splotches" looked different. They were flat and looked like purple/dark blue bruises that were directly under the skin.
When I stopped using ibuprofen (Advil, Motrin, etc.) that problem stopped too. Now all I use is Tylenol! You need to keep a record of what you ate, what medication you took, what cream or lotion or detergent, etc. you used prior to your itching flare ups. It took me years to figure it out. The doctors just give you allergy medications instead of helping you pinpoint the cause. I experimented for a long time avoiding what I suspected was the culprit for a long while, then deliberately taking the aspirin or ibuprofen to see if the symptoms came back. They did! So I knew I had found the problem! It is so wonderful not to itch! Good luck to all of you. I'm not saying you all have the same allergies I do. You just need to start being a detective for your own relief! (06/23/2005)
By Grandma Margie
(sent in by email)
To: " Rash On Top of Feet"
I want to let you know, that I know what you are going through. The first time I had a stress time, I had to wear a heart monitor with sticky patches on my chest. When it came time to remove the patches, there was a round circular itchy red rash. The itching had gotten so bad, I tried using the hottest water I could stand to relieve the itching, until my doctor prescribed #60 triamcinolone cream 0.1% LB. So I gave it a try and it works wonders! There is a slight burning feeling, but that is due to the healing process.
A few things. I get rashes on my feet (and sometimes the hands too) when exposed to the sun because I have a sun allergy, or photo sensitivity. I only realized it because I would get horrible itching feet in the summer months, and couldn't attribute it to the water or anything else. My doctor agreed.
However, there are lots of things that cause sores, itching, weeping rashes, etc. This website has lots of links to a lot of them and is a good place to start.
For what I have, I just take some Claritin or Benadryl, and I'm OK. (12/04/2009)
Add your voice! Click below to comment. ThriftyFun is powered by your wisdom!